Applied Mathematics

Vol.2 No.8(2011), Paper ID 6642, 6 pages



Adomian Decomposition Method for Solving Goursat's Problems


Mariam A. Al-Mazmumy



Copyright © 2011 Mariam A. Al-Mazmumy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Al-Mazmumy, "Adomian Decomposition Method for Solving Goursat's Problems," Applied Mathematics, Vol. 2 No. 8, 2011, pp. 975-980. doi: 10.4236/am.2011.28134.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.